# SDR CA040818003

- Difficulty date: August 18, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Engine: Pwa R2800*
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Shaft
- Part number: 260483
- Condition: Sheared
- Location: Reduction Gear
- Component: Reduction Gear, Pwa
- Component part number: 519593
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) TWO PINION SHAFTS FOUND SHEARED WHEN REDUCTION GEAR SECTION REMOVED.   ALL BROKEN PARTS FOUND AND ENGINE CLEANED FOR REASSEMBLY.  GEAR SECTION SENT TO OVERHAUL SHOP FOR REPAIR.
